# SDR CALA2022071801788

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D53112751202000
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 DOUBLE JOGGLE LOWER HOLE #11 AND #19 HAS A CRACK INDICATION A3NB-53-4-00249(AD 2020-20-05) PER HAECO LCQ N/R 9294349/40 349 GEN BY V061632
